# SDR GLBA2012110100102

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 6 AREAS OF SCALLOPING ON THE T/E IN THE TRIM TAB CUTOUT AREA OF A LT ELEVATOR.   REPAIRED IAW EO 12-1900-27-003.  MAJOR REPAIR.
